... Easter weekend so I changed it when I got home on Sunday. I kept it on for extra time then I was suppose to. That was week 1 patch on week 2 patch I had spotting and now I am on week 3 and I am still spotting on and off. It is kinda making me mad. Should I be worried about being pregnant or am I just spotting because I left it on for a few extra days?
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
Ortho Evra - My period is starting 7 days late, finally it started on patch change day what do I do?
Posted 7 Oct 2014 • 1 answer
Posted 8 Feb 2015 • 1 answer
Posted 8 Oct 2015 • 1 answer
Ortho Evra - It's been about a month and a half since I stopped using the patch ... I was suppose to
Posted 15 days ago • 0 answers